Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 2014, Volume 178, Number 2, Pages 274–289
DOI: https://doi.org/10.4213/tmf8565
(Mi tmf8565)
 

This article is cited in 6 scientific papers (total in 6 papers)

Relation between Nekrasov functions and Bohr–Sommerfeld periods in the pure SU(N)SU(N) case

A. V. Popolitov

Institute for Theoretical and Experimental Physics, Moscow, Russia
Full-text PDF (530 kB) Citations (6)
References:
Abstract: We investigate the duality between the Nekrasov function and the quantized Seiberg–Witten prepotential. We test the hypothesis more thoroughly than has yet been done and do not discuss the motivation and historical context of this duality. We verify the conjecture analytically up to o(6,lnΛ)o(6,lnΛ) for arbitrary NN (giving explicit formulas. Moreover, we present the calculation details that are needed for verification using a computer. This allows verifying the conjecture up to 66 and polynomial degrees of ΛΛ for N=2,3,4N=2,3,4. We consider only the case of the pure SU(N)SU(N) gauge theory.
Keywords: gauge theory, integrable system.
Received: 20.06.2013
English version:
Theoretical and Mathematical Physics, 2014, Volume 178, Issue 2, Pages 239–252
DOI: https://doi.org/10.1007/s11232-014-0139-0
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: A. V. Popolitov, “Relation between Nekrasov functions and Bohr–Sommerfeld periods in the pure SU(N)SU(N) case”, TMF, 178:2 (2014), 274–289; Theoret. and Math. Phys., 178:2 (2014), 239–252
Citation in format AMSBIB
\Bibitem{Pop14}
\by A.~V.~Popolitov
\paper Relation between Nekrasov functions and Bohr--Sommerfeld periods in the~pure $SU(N)$ case
\jour TMF
\yr 2014
\vol 178
\issue 2
\pages 274--289
\mathnet{http://mi.mathnet.ru/tmf8565}
\crossref{https://doi.org/10.4213/tmf8565}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3301516}
\zmath{https://zbmath.org/?q=an:1298.81198}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2014TMP...178..239P}
\elib{https://elibrary.ru/item.asp?id=21277106}
\transl
\jour Theoret. and Math. Phys.
\yr 2014
\vol 178
\issue 2
\pages 239--252
\crossref{https://doi.org/10.1007/s11232-014-0139-0}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000333158600005}
\elib{https://elibrary.ru/item.asp?id=21869091}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896945603}
Linking options:
  • https://www.mathnet.ru/eng/tmf8565
  • https://doi.org/10.4213/tmf8565
  • https://www.mathnet.ru/eng/tmf/v178/i2/p274
  • This publication is cited in the following 6 articles:
    1. Bruno Le Floch, “A slow review of the AGT correspondence”, J. Phys. A: Math. Theor., 55:35 (2022), 353002  crossref
    2. Ito K., Koizumi S., Okubo T., “Quantum Seiberg-Witten Periods For N=2 Su(N-C) Sqcd Around the Superconformal Point”, Nucl. Phys. B, 954 (2020), 115004  crossref  mathscinet  isi
    3. K. Ito, T. Okubo, “Quantum periods for $\mathcal{N}=2$ $SU(2)$ SQCD around the superconformal point”, Nucl. Phys. B, 934 (2018), 356–379  crossref  mathscinet  zmath  isi  scopus
    4. Beccaria M. Fachechi A. Macorini G. Martina L., “Exact partition functions for deformed $\mathcal{N}=2 $ theories with $ {\mathcal{N}}_f=4 $ flavours”, J. High Energy Phys., 2016, no. 12, 029  crossref  mathscinet  isi  elib  scopus
    5. Beccaria M., Macorini G., “Exact partition functions for the $\Omega$-deformed $ \mathcal{N}={2}^*$ $\mathrm{SU(2)}$ gauge theory”, J. High Energy Phys., 2016, no. 7, 066  crossref  isi  scopus
    6. Beccaria M., “On the large $\Omega$-deformations in the Nekrasov–Shatashvili limit of $ \mathcal{N}={2}^{*} $ SYM”, J. High Energy Phys., 2016, no. 7, 055  crossref  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:540
    Full-text PDF :198
    References:84
    First page:21
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025